American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 110 found      Go to page: 1 2 3 4

[1] Jocelyn R. Bell. The uniform box product. Proc. Amer. Math. Soc. 142 (2014) 2161-2171.
Abstract, references, and article information   
View Article: PDF

[2] Dušan Repovš and Lyubomyr Zdomskyy. On the Menger covering property and $D$-spaces. Proc. Amer. Math. Soc. 140 (2012) 1069-1074. MR 2869091.
Abstract, references, and article information   
View Article: PDF

[3] Tal Orenshtein and Boaz Tsaban. Linear $\sigma$-additivity and some applications. Trans. Amer. Math. Soc. 363 (2011) 3621-3637. MR 2775821.
Abstract, references, and article information   
View Article: PDF

[4] Pavel Ludvík and Jiří Spurný. Isomorphisms of spaces of continuous affine functions on compact convex sets with Lindelöf boundaries. Proc. Amer. Math. Soc. 139 (2011) 1099-1104. MR 2745661.
Abstract, references, and article information   
View Article: PDF

[5] Chris Good and Sina Greenwood. Continuity in separable metrizable and Lindelöf spaces. Proc. Amer. Math. Soc. 138 (2010) 577-591. MR 2557175.
Abstract, references, and article information   
View Article: PDF

[6] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information   
View Article: PDF

[7] Masami Sakai. Menger subsets of the Sorgenfrey line. Proc. Amer. Math. Soc. 137 (2009) 3129-3138. MR 2506472.
Abstract, references, and article information   
View Article: PDF

[8] Elzbieta Pol and Roman Pol. A metric space with the Haver property whose square fails this property. Proc. Amer. Math. Soc. 137 (2009) 745-750. MR 2448597.
Abstract, references, and article information   
View Article: PDF

[9] Paul Gartside, David Gauld and Sina Greenwood. Homogeneous and inhomogeneous manifolds. Proc. Amer. Math. Soc. 136 (2008) 3363-3373. MR 2407104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Justin Tatch Moore. A solution to the L space problem. J. Amer. Math. Soc. 19 (2006) 717-736. MR 2220104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Keiko Chiba. Strong paracompactness and w-$\delta\theta$-refinability of inverse limits. Proc. Amer. Math. Soc. 134 (2006) 1213-1221. MR 2196059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tomek Bartoszynski and Boaz Tsaban. Hereditary topological diagonalizations and the Menger-Hurewicz Conjectures. Proc. Amer. Math. Soc. 134 (2006) 605-615. MR 2176030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chris Good and Robin W. Knight. Monotonically countably paracompact, collectionwise Hausdorff spaces and measurable cardinals. Proc. Amer. Math. Soc. 134 (2006) 591-597. MR 2176028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Raushan Z. Buzyakova. Hereditary D-property of function spaces over compacta. Proc. Amer. Math. Soc. 132 (2004) 3433-3439. MR 2073321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Strashimir G. Popvassilev. Base-cover paracompactness. Proc. Amer. Math. Soc. 132 (2004) 3121-3130. MR 2063135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexander Arhangel'skii. $D$-spaces and finite unions. Proc. Amer. Math. Soc. 132 (2004) 2163-2170. MR 2053991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yukinobu Yajima. Characterizations of paracompactness and Lindelöfness by the separation property. Proc. Amer. Math. Soc. 131 (2003) 1297-1302. MR 1948123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zoltan T. Balogh. Reflecting point-countable families. Proc. Amer. Math. Soc. 131 (2003) 1289-1296. MR 1948122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paul J. Szeptycki. Soft almost disjoint families. Proc. Amer. Math. Soc. 130 (2002) 3713-3717. MR 1920052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Keiko Chiba. Pseudonormality and starcompactness of $\sigma$-products. Proc. Amer. Math. Soc. 131 (2003) 319-327. MR 1929052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. V. Arhangel'skii. Normality and dense subspaces. Proc. Amer. Math. Soc. 130 (2002) 283-291. MR 1855647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William G. Fleissner. Metacompact subspaces of products of ordinals. Proc. Amer. Math. Soc. 130 (2002) 293-301. MR 1855648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kerry D. Smith and Paul J. Szeptycki. Paranormal spaces under $\diamondsuit^{*}$. Proc. Amer. Math. Soc. 128 (2000) 903-908. MR 1622981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David L. Fearnley. A Moore space with a $\sigma$-discrete $\pi$-base which cannot be densely embedded in any Moore space with the Baire property. Proc. Amer. Math. Soc. 127 (1999) 3095-3100. MR 1605960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Tatch Moore. Some of the combinatorics related to Michael's problem. Proc. Amer. Math. Soc. 127 (1999) 2459-2467. MR 1486743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. Alster. Some remarks on metric spaces whose product with every Lindelöf space is Lindelöf. Proc. Amer. Math. Soc. 127 (1999) 2469-2473. MR 1487353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Bella and I. V. Yaschenko. Lindelöf property and absolute embeddings. Proc. Amer. Math. Soc. 127 (1999) 907-913. MR 1469399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Zoltan T. Balogh. A normal screenable nonparacompact space in ZFC. Proc. Amer. Math. Soc. 126 (1998) 1835-1844. MR 1459105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] C. Good, I. J. Tree and W. S. Watson. On Stone's theorem and the Axiom of Choice. Proc. Amer. Math. Soc. 126 (1998) 1211-1218. MR 1425122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eric K. van Douwen and David J. Lutzer. A note on paracompactness in generalized ordered spaces. Proc. Amer. Math. Soc. 125 (1997) 1237-1245. MR 1396999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 110 found      Go to page: 1 2 3 4